Alert archive / Florida / River Flood Warnings in 2013
River Flood Warning 20, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Feb 23, 2013, 8:05 AM CST for Calhoun County, Florida. It took effect at Feb 26, 2013, 5:38 AM CST. It was in force for 8 days.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2013, 8:05 AM CST (14:05 UTC)
- In effect from
- Feb 26, 2013, 5:38 AM CST
- Expired
- Mar 5, 2013, 8:45 PM CST
- In force
- 8 days
- Issued by
- NWS Tallahassee, FL
- Flood severity
- Moderate
County Calhoun County, FL
The radar
The Eglin Afb radar (KEVX), 72 km from the middle of the area, began a volume at 14:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chipola River near Altha (CR 274) (ALTF1).
- Action stage
- 18 ft
- Minor stage
- 22 ft
- Moderate stage
- 23 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02359000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Feb 23, 4:20 AM CST, 3 hours 45 minutes earlier.
Area forecast discussion, Feb 23, 4:20 AM CST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
520 AM EST Sat Feb 23 2013
.NEAR TERM [Through Sunday]...
As was fairly well forecast, much of the Region in the Flash
Flood Watch has already received between 3 and 8 inches of
rainfall in several rain bands that moved through the CWA on
Friday and Friday Night (along with many reports of Flooding and
Flash Flooding). Even some areas to the east of the Watch got hit
with significant amounts of rainfall as well, and with another
1.5" to 3.0" of additional accumulations possible today and
tonight, do feel it is prudent to extend the Flood Watch a bit
further to the east as well as extend the current Watch temporally
through tonight. Even though these additional amounts are not
expected to be anywhere near yesterday's totals, the saturated
ground which has been primed will be especially vulnerable to
Areal, Riverine, and Flash Flooding. On Sunday, we can expect a
brief respite in this very wet pattern, before a potentially very
potent Low Pressure system begins to threaten our area from the
west early next week. This system could bring a plethora of
hazardous weather to the Tri-State Area, so all interests should
keep abreast of the latest weather information.
&&
.SHORT TERM [Sunday Night Through Tuesday]...
The short term forecast focuses on the 2nd storm system to affect
our region in this very wet pattern. This system promises to be
more energetic and pose a multi-faceted hazardous weather threat
complete with flooding and severe weather by Monday afternoon. The
flooding will likely be the primary concern given how much rain
has already fallen across the region and given the condition of
area rivers. However, the severe weather threat with this system
cannot be understated.
The Euro has been fairly consistent with the overall progression
of this system for several cycles though in the latest run is a
little further south than yesterday, however, this difference has
no meaningful impact on the heavy rain potential - though it would
lessen the overall severe weather threat. Will continue to keep
the official forecast close to the latest Euro solution.
The period begins with a warm frontal boundary across the Northern
Gulf of Mexico. This boundary will lift northward moving ashore
early Monday morning as surface cyclogenesis begins across the
Western Gulf of Mexico as a potent upper trough digs into West
Texas. How quickly the warm front advances inland will depend in
part on how far south the surface cyclone remains across the Gulf
Coastal States and how entrenched the rain cooled airmass is north
of the boundary across Middle Georgia. As was seen with the last
system, a cool wedge aided by widespread rainfall, limited the
inland advance of the surface warm front limiting overall
destabilization. This will be the main limiting factor for severe
weather as the kinematic field Monday afternoon through Monday
night is more than sufficient for severe weather. The latest
guidance would seem to indicate the severe threat would be more
confined to North Florida and perhaps a little further inland into
Southern Alabama and Georgia. Should a decent warm sector be able
to penetrate further inland, there would be a good threat for
tornadoes and damaging winds in the afternoon transitioning to a
potent squall line event Monday evening into Monday night.
Flooding is going to be a significant concern. Lift with the warm
front is very impressive so initial rainfall on Sunday evening and
into Monday morning could easily exceed 2 to 3 inches across
western areas. As the event transitions to more of a convective
mode, an additional 2 to 3 inches averaged over a larger area
could be expected with isolated higher totals. This type of
rainfall event will lead to further flash flooding and only
increase the magnitude of flooding on area rivers.
&&
.LONG TERM [Tuesday Night through Friday]...
The cold front will surge through the area quickly on Tuesday with
drier air moving into the region throughout the rest of the week.
It looks like temperatures will be trending below climatology
through the extended part of the forecast. Whether the end result
is much cooler as depicted in the Euro by the end of the period or
somewhere in between is uncertain at this time.
&&
.AVIATION [Through 12z Sunday]...
Yet another very challenging forecast for the terminals today,
but conditions are expected to remain generally pessimistic. IFR
to LIFR conditions are expected to be the rule in areas of fog,
low clouds, and numerous showers and thunderstorms, with just an
occasional periods of MVFR levels possible. Even after the showers
and storms taper off and end later tonight, additional low clouds
and fog are likely to set in and take some time to burn off during
Sunday Morning.
&&
.MARINE...Winds and seas will be light to moderate out of the
southwest today and tonight as a Cold Front slowly approaches from
the west. These winds will shift to the northwest late tonight, and
then swing around to the east on Sunday. Thereafter, winds and seas
will increase sharply to Small Craft Advisory Levels out ahead of a
potent Low Pressure system on Monday into Monday Night. Strong to
Severe Thunderstorms may also accompany this Storm System.
&&
.FIRE WEATHER...
There are no fire weather concerns.
&&
.HYDROLOGY...
Two large areas of rainfall occurred on Friday afternoon/evening
across the area. Both of these areas (one in Southeast Alabama and
the other in the Florida Panhandle) generated between 3 to 5
inches of rain over a widespread area. Only South Central Georgia
avoided the heavy rainfall with 1 to 2 inches falling there.
The next round of rainfall will move through the region today and
a fairly long train of echos extend all the way back into Coastal
Louisiana. These cells are already producing rainfall rates in
excess of 1.5 inches per hour. As this feature moves into the
region today an additional 1 to 3 inches can be expected over much
of the area with isolated higher amounts of 3 to 4 inches possible.
Expect forecast points in the Choctawhatchee River system to
continue spiking to flood stage today. Have already issued flood
warning for the Shoal River at Mossy Head for moderate flooding.
Additional flooding is ongoing in the Apalachicola River system at
Blountstown.
The next storm system is expected to deliver significant rainfall
across much of the area with average amounts ot 3 to 5 inches with
heavier amounts easily possible. With flash flood guidance
essentially less than 0.5 inches per hour in portions of the
forecast area, expect flash flooding to be a significant concern
not to mention the added impact this rainfall will have on area
rivers.
For the latest river conditions, please chcek our AHPS page on our
website.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 77 58 75 56 74 / 80 80 20 70 70
Panama City 73 57 72 59 72 / 90 80 20 90 90
Dothan 71 50 72 55 71 / 90 70 10 90 100
Albany 73 49 72 54 69 / 90 80 10 70 100
Valdosta 78 57 75 53 72 / 70 80 20 70 70
Cross City 79 62 77 56 77 / 40 70 40 60 50
Apalachicola 73 60 70 60 72 / 70 80 30 70 70
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FLASH FLOOD WATCH through Sunday morning for Calhoun-Central
Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal
Jefferson-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
Inland Franklin-Inland Gulf-Inland Jefferson-Inland
Wakulla-Inland Walton-Jackson-Leon-Liberty-South Walton-
Washington.
GA...FLASH FLOOD WATCH through Sunday morning for Baker-Ben Hill-
Brooks-Calhoun-Clay-Colquitt-Decatur-Dougherty-Early-
Grady-Irwin-Lee-Miller-Mitchell-Quitman-Randolph-Seminole-
Terrell-Thomas-Tift-Turner-Worth.
AL...FLASH FLOOD WATCH through late tonight for Coffee-Dale-Geneva-
Henry-Houston.
GM...DENSE FOG ADVISORY until 11 AM EST this morning for Apalachee
Bay or Coastal Waters From Keaton Beach to Ochlockonee
River Fl out to 20 Nm-Coastal Waters From Ochlockonee
River to Apalachicola Fl out to 20 Nm-Coastal waters from
Suwannee River to Keaton Beach out 20 NM-Waters from
Suwannee River to Apalachicola FL from 20 to 60 NM.
&&
NEAR TERM...Gould
SHORT TERM...Godsey
LONG TERM...Godsey
AVIATION...Gould
MARINE...Gould
FIRE WEATHER...Godsey
HYDROLOGY...GodseyHazardous weather outlook, Feb 23, 5:37 AM CST, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 637 AM EST SAT FEB 23 2013 ALZ065>069-FLZ007>018-026-027-108-112-114-115-118-127-GAZ120>131- 142>146-155>159-241145- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-LIBERTY- INLAND WAKULLA-SOUTH WALTON-COASTAL BAY-COASTAL GULF- COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-SEMINOLE-DECATUR-GRADY- THOMAS-BROOKS- 637 AM EST SAT FEB 23 2013 /537 AM CST SAT FEB 23 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... THE POTENTIAL FOR DANGEROUS FLASH FLOODING IS HIGH TODAY AS A SLOW MOVING AREA OF SHOWERS AND THUNDERSTORMS MOVE THROUGH THE REGION. AVERAGE ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE WITH ISOLATED HIGHER TOTALS. THE RAINFALL WILL COME TO AN END TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A BRIEF LULL IN THE RAINFALL IS EXPECTED ON SUNDAY BEFORE A STRONG STORM SYSTEM AFFECTS THE AREA ON SUNDAY NIGHT THROUGH TUESDAY. THIS SYSTEM WILL BRING THE THREAT FOR MORE HEAVY RAINFALL...POSSIBLY AS MUCH AS 3 TO 5 INCHES...AND THE THREAT FOR DAMAGING WINDS AND ISOLATED TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVELY REPORT FLOODING IN THEIR LOCATION AS WELL AS RAINFALL TOTALS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FLZ019-028-029-034-128-134-GAZ147-148-160-161-241145- MADISON-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-COASTAL TAYLOR- COASTAL DIXIE-COOK-BERRIEN-LOWNDES-LANIER- 637 AM EST SAT FEB 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... LOCALLY HEAVY RAINFALL WILL AFFECT THE REGION TODAY WITH THE THREAT FOR MINOR FLOODING IN LOW LYING AREAS. RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE POSSIBLE BEFORE THE RAIN ENDS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A BRIEF LULL IN THE RAINFALL IS EXPECTED ON SUNDAY BEFORE A STRONG STORM SYSTEM AFFECTS THE AREA ON SUNDAY NIGHT THROUGH TUESDAY. THIS SYSTEM WILL BRING THE THREAT FOR MORE HEAVY RAINFALL...POSSIBLY AS MUCH AS 3 TO 5 INCHES...AND THE THREAT FOR DAMAGING WINDS AND ISOLATED TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVELY MONITOR THE WEATHER IN THEIR LOCATION AND REPORT FLOODING AND RAINFALL TOTALS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. GMZ730-750-755-765-770-775-241145- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 637 AM EST SAT FEB 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... UNSETTLED CONDITIONS ARE EXPECTED TO CONTINUE THROUGH TONIGHT AS THUNDERSTORMS MOVE THROUGH THE MARINE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE NEXT STORM SYSTEM WILL MOVE INTO THE MARINE AREA ON SUNDAY EVENING GENERATING A THREAT FOR SEVERE WEATHER ON MONDAY. WINDS WILL LIKELY REACH ADVISORY CRITERIA IN THE WAKE OF THIS FRONT CONTINUING INTO AT LEAST WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. GODSEY
In the hours before
Local storm report, Feb 23, 2:42 AM CST, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
342 AM EST SAT FEB 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM HEAVY RAIN 5 NNE HARTFORD 31.18N 85.67W
02/23/2013 M4.98 INCH GENEVA AL MESONET
24 HOUR TOTAL AT CWOP SITE DW2730
0330 AM HEAVY RAIN 1 SSW FOX HILL 30.81N 86.30W
02/23/2013 M3.78 INCH WALTON FL MESONET
24 HOUR TOTAL AT CWOP SITE DW3846
0330 AM HEAVY RAIN 1 WNW RECOTA BEACH 30.31N 85.61W
02/23/2013 M4.54 INCH BAY FL MESONET
24 HOUR TOTAL AT CWOP SITE AT414
0330 AM HEAVY RAIN 2 N PANAMA CITY 30.20N 85.67W
02/23/2013 M4.50 INCH BAY FL MESONET
24 HOUR TOTAL AT CWOP SITE N1HQ
0330 AM HEAVY RAIN 1 W SUMATRA 30.02N 84.99W
02/23/2013 M4.85 INCH LIBERTY FL MESONET
24 HOUR TOTAL AT THE SUMATRA RAWS SITE
0330 AM HEAVY RAIN 1 WSW CENTRAL CITY 30.18N 84.94W
02/23/2013 M5.45 INCH LIBERTY FL MESONET
24 HOUR TOTAL AT THE WILMA RAWS SITE
0330 AM HEAVY RAIN 2 SE BLOXHAM 30.36N 84.61W
02/23/2013 M4.95 INCH LEON FL MESONET
24 HOUR TOTAL AT THE BLOXAM RAWS SITE
0330 AM HEAVY RAIN 5 E TALLAHASSEE 30.44N 84.20W
02/23/2013 M3.33 INCH LEON FL MESONET
24 HOUR TOTAL AT CWOP SITE DW7314
0330 AM HEAVY RAIN 3 W IAMONIA 30.66N 84.21W
02/23/2013 M3.45 INCH LEON FL MESONET
24 HOUR TOTAL AT CWOP SITE DW7294
0330 AM HEAVY RAIN 5 NW THOMASVILLE 30.88N 84.05W
02/23/2013 M3.97 INCH THOMAS GA MESONET
24 HOUR TOTAL AT SITE TMLG1
0330 AM HEAVY RAIN 3 N QUITMAN 30.83N 83.56W
02/23/2013 M3.78 INCH BROOKS GA MESONET
24 HOUR TOTAL AT OKAG1
0330 AM HEAVY RAIN BLUE SPRINGS 30.79N 83.46W
02/23/2013 M3.13 INCH BROOKS GA MESONET
24 HOUR TOTAL AT SITE QUTG1
0330 AM HEAVY RAIN TALLAHASSEE REGIONAL A/ 30.40N 84.35W
02/23/2013 M4.75 INCH LEON FL ASOS
24 HOUR TOTAL AT KTLH
0330 AM HEAVY RAIN NAPIER FIELD 31.32N 85.46W
02/23/2013 M3.22 INCH DALE AL ASOS
24 HOUR TOTAL AT THE DOTHAN AIRPORT
0330 AM HEAVY RAIN CAIRNS AAF 31.28N 85.71W
02/23/2013 M3.06 INCH DALE AL AWOS
24 HOUR TOTAL AT KOZR
&&
DVDLocal storm report, Feb 23, 2:45 AM CST, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
345 AM EST SAT FEB 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM FLOOD CALLAWAY 30.14N 85.58W
02/22/2013 BAY FL 911 CALL CENTER
4 INCHES WATER OVER HWY 22 NEAR CITY HALL. 12 INCHES
WATER OVER N STAR AVE AND TRAM RD ON THE S BOUND SIDES.
THE COUNTY FIRE DEPARTMENT AT HILAND PARK IS EXPERIENCING
FLOODING AS WELL.
0943 PM FLOOD PARKER 30.13N 85.60W
02/22/2013 BAY FL 911 CALL CENTER
BAY COUNTY REPORTED ONE HOUSE FLOOD IN ALFA-HIGHLAND PARK
AND ONE ROAD CHERRY ST AND HIGHWAY 98 IN PARKER CLOSED
DUE TO BEING FLOODED.
1029 PM FLASH FLOOD 5 W COLUMBIA 31.29N 85.20W
02/22/2013 HOUSTON AL EMERGENCY MNGR
COUNTY ROAD 22 AT 55 CLOSED DUE TO FLOODING
1057 PM FLASH FLOOD 4 WNW DOTHAN 31.24N 85.45W
02/22/2013 HOUSTON AL BROADCAST MEDIA
WWNT RADIO REPORTS THAT A PORTION OF WHATLEY DRIVE IS
CLOSED DUE TO HIGH WATER WITH BARRICADES
1100 PM FLASH FLOOD 3 NW COWARTS 31.23N 85.33W
02/22/2013 HOUSTON AL BROADCAST MEDIA
WWNT RADIO 1450 AM REPORTS THAT THE 4300 BLOCK OF
COLUMBIA HIGHWAY IS CLOSED DUE TO FLOODING.
1124 PM FLASH FLOOD GENEVA 31.04N 85.88W
02/22/2013 GENEVA AL EMERGENCY MNGR
NUMEROUS ROADS CLOSED AROUND GENEVA COUNTY DUE TO
FLOODING. FLOOD WATERS RISING IN PORTIONS OF CITY OF
GENEVA AND APPROACHING A COUPLE OF RESIDENCES.
1145 PM FLASH FLOOD 4 E WEBB 31.25N 85.21W
02/22/2013 HOUSTON AL BROADCAST MEDIA
WTVY REPORTED CEDAR SPRINGS ROAD AT EBENEZER ROAD WAS
CLOSED DUE TO FLOODING.
1145 PM FLASH FLOOD 2 ENE TAYLOR 31.18N 85.44W
02/22/2013 HOUSTON AL BROADCAST MEDIA
WTVY REPORTED TAYLOR ROAD AT FRIENDSHIP LANE WAS CLOSED
DUE TO FLOODING.
1145 PM FLASH FLOOD 4 ESE WEBB 31.24N 85.21W
02/22/2013 HOUSTON AL BROADCAST MEDIA
WTVY REPORTED THAT CEDAR SPRING ROAD AT KING ROAD WAS
CLOSED DUE TO FLOODING.
1145 PM FLASH FLOOD 2 NNE WICKSBURG 31.23N 85.61W
02/22/2013 HOUSTON AL BROADCAST MEDIA
WTVY REPORTED THAT HUBBARD ROAD NEAR HIGHWAY 84 WAS
CLOSED DUE TO FLOODING.
1145 PM FLASH FLOOD 2 NNE BAILEY CROSSROAD 31.22N 85.59W
02/22/2013 HOUSTON AL BROADCAST MEDIA
WTVY REPORTED CUMBIE ROAD AT COUNTY LINE WAS CLOSED DUE
TO FLOODING.
1145 PM FLASH FLOOD 3 N TAYLOR 31.21N 85.46W
02/22/2013 HOUSTON AL BROADCAST MEDIA
WTVY REPORTED FORTNER ROAD AT BOB HALL ROAD WAS CLOSED
DUE TO FLOODING
1209 AM FLASH FLOOD 1 SSW DOTHAN 31.21N 85.40W
02/23/2013 HOUSTON AL BROADCAST MEDIA
WWNT RADIO 1450 AM REPORTED THAT THE 600-800 BLOCK OF
SELMA STREET WAS CLOSED DUE TO WATER OVER THE ROAD.
1209 AM FLASH FLOOD 3 WNW DOTHAN 31.24N 85.44W
02/23/2013 HOUSTON AL BROADCAST MEDIA
WWNT RADIO 1450 AM REPORTED THAT THE 800 BLOCK OF
DEERPATH ROAD WAS CLOSED DUE TO WATER OVER THE ROAD.
1209 AM FLASH FLOOD 3 SW DOTHAN 31.19N 85.42W
02/23/2013 HOUSTON AL BROADCAST MEDIA
WWNT RADIO 1450 AM REPORTED THAT THE 100 BLOCK OF MOORE
ROAD WAS CLOSED DUE TO WATER OVER THE ROAD.
0100 AM HEAVY RAIN 5 SSE PINCKARD 31.24N 85.53W
02/23/2013 M5.20 INCH HOUSTON AL PUBLIC
PUBLIC REPORT OF 5.20 INCHES OF RAIN IN 4 HOURS MEASURED
ON A DIGITAL RAIN GAUGE IN THE BAY SPRINGS AREA.
0330 AM HEAVY RAIN TALLAHASSEE REGIONAL A/ 30.40N 84.35W
02/23/2013 M4.75 INCH LEON FL ASOS
24 HOUR TOTAL AT KTLH
0330 AM HEAVY RAIN BLUE SPRINGS 30.79N 83.46W
02/23/2013 M3.13 INCH BROOKS GA MESONET
24 HOUR TOTAL AT SITE QUTG1
0330 AM HEAVY RAIN 3 N QUITMAN 30.83N 83.56W
02/23/2013 M3.78 INCH BROOKS GA MESONET
24 HOUR TOTAL AT OKAG1
0330 AM HEAVY RAIN 5 NW THOMASVILLE 30.88N 84.05W
02/23/2013 M3.97 INCH THOMAS GA MESONET
24 HOUR TOTAL AT SITE TMLG1
0330 AM HEAVY RAIN 3 W IAMONIA 30.66N 84.21W
02/23/2013 M3.45 INCH LEON FL MESONET
24 HOUR TOTAL AT CWOP SITE DW7294
0330 AM HEAVY RAIN 5 E TALLAHASSEE 30.44N 84.20W
02/23/2013 M3.33 INCH LEON FL MESONET
24 HOUR TOTAL AT CWOP SITE DW7314
0330 AM HEAVY RAIN 2 SE BLOXHAM 30.36N 84.61W
02/23/2013 M4.95 INCH LEON FL MESONET
24 HOUR TOTAL AT THE BLOXAM RAWS SITE
0330 AM HEAVY RAIN 1 WSW CENTRAL CITY 30.18N 84.94W
02/23/2013 M5.45 INCH LIBERTY FL MESONET
24 HOUR TOTAL AT THE WILMA RAWS SITE
0330 AM HEAVY RAIN 1 W SUMATRA 30.02N 84.99W
02/23/2013 M4.85 INCH LIBERTY FL MESONET
24 HOUR TOTAL AT THE SUMATRA RAWS SITE
0330 AM HEAVY RAIN 2 N PANAMA CITY 30.20N 85.67W
02/23/2013 M4.50 INCH BAY FL MESONET
24 HOUR TOTAL AT CWOP SITE N1HQ
0330 AM HEAVY RAIN 1 WNW RECOTA BEACH 30.31N 85.61W
02/23/2013 M4.54 INCH BAY FL MESONET
24 HOUR TOTAL AT CWOP SITE AT414
0330 AM HEAVY RAIN 1 SSW FOX HILL 30.81N 86.30W
02/23/2013 M3.78 INCH WALTON FL MESONET
24 HOUR TOTAL AT CWOP SITE DW3846
0330 AM HEAVY RAIN 5 NNE HARTFORD 31.18N 85.67W
02/23/2013 M4.98 INCH GENEVA AL MESONET
24 HOUR TOTAL AT CWOP SITE DW2730
0330 AM HEAVY RAIN CAIRNS AAF 31.28N 85.71W
02/23/2013 M3.06 INCH DALE AL AWOS
24 HOUR TOTAL AT KOZR
0330 AM HEAVY RAIN NAPIER FIELD 31.32N 85.46W
02/23/2013 M3.22 INCH DALE AL ASOS
24 HOUR TOTAL AT THE DOTHAN AIRPORT
&&
SUMMARY OF ALL FLOODING REPORTS AND HEAVY RAIN THROUGH 330 AM EST
DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 6:33 PM CST | Areal Flood Advisory | TAE | Walton | 6 hr |
| Feb 22, 6:39 PM CST | Areal Flood Warning | TAE | Bay, Gulf | 111 min |
| Feb 22, 6:49 PM CST | Marine Dense Fog Advisory | TAE | 15 hr | |
| Feb 22, 7:37 PM CST | River Flood Warning | TAE | Walton | 14 days |
| Feb 22, 8:31 PM CST | Areal Flood Warning | TAE | Bay, Gulf | 3 hr |
| Feb 22, 9:34 PM CST | Areal Flood Advisory | TAE | Jefferson, Leon, Wakulla | 86 min |
| Feb 23, 1:59 PM CST | Marine Dense Fog Advisory | TAE | 10 hr | |
| Feb 23, 8:07 AM CST | River Flood Warning | TAE | Grady, Thomas | 7 days |
| Feb 23, 2:17 PM CST | River Flood Advisory | TAE | Lee | 36 hr |
| Feb 23, 2:21 PM CST | River Flood Warning | TAE | Decatur | 9 days |
| Feb 23, 5:04 PM CST | Areal Flood Warning | TAE | Ben Hill, Irwin, Tift, Turner, Worth | 6 hr |
| Feb 22, 8:44 PM CST | Areal Flood Advisory | TAE | Geneva, Houston | 3 hr |
| Feb 22, 9:27 PM CST | Flash Flood Warning | TAE | Houston | 3 hr |
| Feb 22, 9:40 PM CST | Flash Flood Warning | TAE | Geneva | 3 hr |
| Feb 23, 5:20 AM CST | Flash Flood Warning | TAE | Geneva, Houston | 6 hr |
Nearby
River Flood Warnings in Florida, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.